Answered by: Dr Ramzdhan
I am a woman, 29 yo. Last week, on Tuesday I got my first AstraZeneca vaccine. After a week, I realized a purple spot on my leg. The size is about 3cm diameter. It feels itchy at first and a bit pain when pressed. I’m afraid that it maybe one of the side effects of the vaccine (blood clot under skin).
Hi and thank you for your question,
We truly understand your concern regarding a purple spot on your leg, coincidently occurring after your vaccination. We will try to help you with this matter.
According to the JKJAV and MOH, there are some side effects that recipients may experience following the AstraZeneca vaccine injection. These side effects are usually mild and not life-threatening, such as
Although the AstraZeneca vaccine has been associated with blood clot disorder, studies have confirmed that the risk is majorly associated with an individual that has a history of blood disorder. Furthermore, the incidence for it to happen is very low.
Nevertheless, I would advise you to immediately contact the National COVID-19 Vaccination Hot Line 1800-888-828 or the nearest vaccination centre or hospital in your area.
We hope you will be satisfied with our answer.